# SDR AT0000393

- Difficulty date: August 15, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERIOR FUSELAGE SKIN BEHIND LOWER CORNER R1 DOOR CUTOUT.  REMOVED CORROSION ON UPPER CUSP, FABRICATED AND INSTALLED DOUBLER, CUT SPLICED AND REPAIRED R1 DOOR JAMB IAW TIMCO REO-L00253 DC9 SRM 53-05 FIGURE 55.
